# SDR FDEA202103310923

- Difficulty date: March 31, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN DECK FLOOR PANEL APRX STA 731 - 751 & RBL 75 - 107, FOUND NUMEROUS   DAMAGED SPOT ON UPPER SURFACE PANEL.RED MARKED CORRECTIVE ACTION: NO REPLACEMENT NEEDED DUE TO REPAIR OF OLD FLOORBOARD. MATERIAL VERIFICATION REVEALED TO BE MPN A402H-48X144 REF DWG 25-005.  OLD FLOORBOARD WAS  REPAIRED, SEE STEP THREE, NO MATERIAL VERIFICATION NEEDED.    REPAIRED UPPER MAIN DECK FLOOR PANEL APROX STA 731-751 & RBL   75-107.  FOUND NUMEROUS DAMAGED SPOTS ON UPPER SURFACE PANEL. SRM 53-60-00 PAGE 7. (MINOR REPAIR).
